# SDR WRLA97015

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4462
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7911006084
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DURING ENGINE START, FLT CREW EXPERIENCED FLAMED OUT.  ENGINE HAD BEEN RUNNING APPROXIMATELY TWO MINUTES WHEN INCIDENT OCCURRED.  AIRCRAFT WAS REMOVED FROM SERVICE FOR TROUBLESHOOTING.  NO FAULT REPORTED IN CENTRALIZED FAULT DISPLAY SYSTEM.  MX REP REPLACED ENGINE ELECTRONIC CONTROL AS A PRECAUTION.  GROUND RUN ENGINE, ALL PARAMETERS CHECKED OK.  (M)
